MathSciNet Relay Station
MathSciNet bibliographic data
MR69830 (16,1088a) 20.0X
Mostow, G. D. Self-adjoint groups. Ann. of Math. (2) 62, (1955). 44–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement